I just recently started taking birth control pills and I read tons about it before I began. When I read about it, it told me to take my pills the first Sunday after my period ends but my doctor told me to take it the immediate Sunday , which was like 2 weeks after I had came off of my period. Anyways during my third week of taking the pills I started to experience really bad cramps, hunger, and dark brown blood that was dried. I continued to take the pills for a couple more days but those things still continued so I stopped taking the pills. 3 days after I stopped taking the pills, this dark brown bleeding still continued and I was yet to come on my period. It has been at least a month since my last period and the dark brown bleeding has stopped but I'm concerned about as to why I still haven't came on my menstrual cycle. Was the dark brown bleeding supposed to be my period since my doctor had me start on the pills 2 weeks after my last period? Or might I be pregnant (although I've been using protection)?
Starting it other than the Sunday after your period BEGINS Causes you to be working against your cycle., you never ever alter your pill schedule for bleeding you should not have stopped your pills. Your body will adapt but you have to continue the pills. Start a new pack starting with day one. You aren't protected and will need a condom until you've taken 7 active pills. The bleeding is normal at the beginning of pills. You're not pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2014 • 8 answers
Posted 13 Oct 2014 • 1 answer
I'm 21years old. I've started taking birth control pills 19days ago on first day of my period as my?
Posted 30 Mar 2015 • 1 answer
Posted 26 Jul 2015 • 1 answer
Posted 5 Aug 2016 • 1 answer